Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from heart disease, on water tablets, excessive weight loss, stomach hard, swollen. Possible reason?

Just been to see my mother in law who is now in a residential care home, she is 84 with a history of heart disease. She is on water tablets etc but she has lost so much weight this last 8mths or so but the big worry is her stomach is very swollen and hard. This gradually happened in the past 4 weeks. Staff say its because she s dehydrated so are making sure she drinks more. Never heard of swollen abdo in dehydration have you? She does not look well at all and seems really confused plus she was dropping to sleep which doesn t happen normally.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YOU MUST CONSULT THE DOCTOR WHO IS TREATING THE HERAT AS SOMETIMES MEDICINES GIVEN FOR HEART AND BP CAUSE MORE LOSS OF WATER AND THERE THE PROBLEM OCCUR
YOUR DOCTOR CAN TITRATE THE DOSE AND SALTS ACCORDING TO PROBLEM AFTER YOU CONSULT HIM
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor